Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

May 31, 2014Fannin County, Georgia

NWS Atlanta, GA issued this special weather statement at May 31, 2014, 3:21 PM EDT for Fannin County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2014, 3:21 PM EDT (19:21 UTC)
Expired
May 31, 2014, 3:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Fannin County, GA

The radar

The Northeast Alabama radar (KHTX), 150 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WWUS82 KFFC 311921
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SAT MAY 31 2014

GAZ006-007-311945-
321 PM EDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FANNIN AND
GILMER COUNTIES UNTIL 345 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EPWORTH TO 6 MILES SOUTH OF COLWELL...
MOVING NORTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FANNIN AND GILMER COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HIGDON...EPWORTH...COLWELL AND
JONES MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3491 8434 3486 8444 3479 8448 3479 8455
      3491 8452 3497 8440
TIME...MOT...LOC 1922Z 135DEG 4KT 3493 8440 3488 8448
          3482 8449

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 31, 2:14 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 31, 2:14 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT SAT MAY 31 2014

.UPDATE
CONVECTION DEVELOPING AGAIN IN SIMILAR AREAS TO LAST FEW
DAYS...ALONG SPINE OF SRN APPALACHIANS IN NE GA BUT ALSO OVER
EASTCENTRAL GA. ABUNDANT SUNSHINE OVER MUCH OF THE AREA THIS
MORNING SO TEMPS AND INSTABILITY A LITTLE HIGHER THAN FORECAST
EARLIER. STORMS MAY AGAIN APPROACH OR JUST EXCEED SEVERE LEVELS
THIS AFTERNOON AND EVENING BETWEEN NOW AND 10 PM. SOME INDICATION
IN CONVECTIVE MODELS THAT ISOLD SHRA/TSRA WILL LINGER A LITTLE
LONGER THAN PAST FEW NIGHTS BUT HAVE MOSTLY FOLLOWED PERSISTENCE
WITH THIS FCST.

SNELSON

&&

.PREV DISCUSSION... /ISSUED 727 AM EDT SAT MAY 31 2014/

SHORT TERM /TODAY THROUGH SUNDAY/...
/ISSUED AT 427 AM EDT SAT MAY 31 2014/
MODELS ARE IN GOOD AGREEMENT THROUGH THE SHORT TERM. ONE MORE
PERSISTENT DAY WITH SCATTERED TO NUMEROUS SHOWERS AND TSTORMS
DEVELOPING THIS AFTERNOON AND INTO THE EVENING HOURS. EXPECT MOST OF
THE ACTIVITY TO DEVELOP OVER THE EASTERN PART OF THE CWA AND THEN
SPREAD WESTWARD INTO ATL/MCN/CSG LATER THIS AFTERNOON AND EVENING.
THE BACKDOOR FRONT WILL PUSH INTO THE CWA TONIGHT AS THE UPPER LOW
OVER EASTERN TX DRIFTS SOUTHWARD INTO THE GULF...AND THE UPPER HIGH
BUILDS OVER THE MID OHIO VALLEY. WITH THE COLD FRONT IN THE VICINITY
TONIGHT...THE RISK OF SHOWERS AND TSTORMS WILL CONTINUE THROUGH THE
NIGHT BUT DIMINISHING TO A SLIGHT CHANCE AFTER 06Z. DRIER AIR
SPREADS INTO THE EXTREME EASTERN PART OF THE CWA SUNDAY WITH MOST OF
THE CONVECTION DEVELOPING OVER WESTERN GA SUNDAY AFTERNOON.
THICKNESSES DROP CONSIDERABLY...AND WITH AN EAST FLOW OF AIR...TEMPS
WILL BE COOLER SUNDAY THAN THEY HAVE BEEN OVER THE PAST WEEK.

17

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
/ISSUED AT 427 AM EDT SAT MAY 31 2014/
EXTENDED PERIOD BEGINS WITH DRIER AIR ACROSS PORTIONS OF EASTERN
GEORGIA AS A RESULT OF A HIGH PRESSURE RIDGE NOSING INTO THE AREA.
ALTHOUGH STORM DEVELOPMENT IS LIMITED TO FAR WESTERN GEORGIA ON
SUNDAY...THE DRY AIR PUSHES ACROSS THE STATE MONDAY...WITH JUST
SLIGHT CHANCE POPS EXPECTED. TEMPERATURES AND DEWPOINTS REFLECT THE
INFLUENCE OF THE DRY AIR...AND CONTINUE TO ADVERTISE HIGHS IN THE
LOW 80S ACROSS MUCH OF THE STATE ON TUESDAY.

HIGH PRESSURE RIDGE CENTER SHIFTS TO THE SOUTH MONDAY AFTERNOON
/AS SHORTWAVE PUSHES THROUGH THE STATE/ AND IS THEN DAMPENED OUT
BY STRONG DEVELOPING RIDGE OVER TEXAS. WITH THE INFLUENCE OF THE
DOMINATING RIDGE PATTERN...TYPICAL SUMMERTIME DIURNAL CONVECTION
AND A GRADUAL WARMING TREND IS EXPECTED THROUGH THE REMAINDER OF
THE SHORT TERM. EXPECT THE CONVECTION COVERAGE TO BE LESS THAN WE
HAVE SEEN IN RECENT DAYS...WITH INITIATION DICTATED BY INFLUENCE
OF SEA BREEZE ACTIVITY AND RESIDUAL BOUNDARIES. HAVE GENERALLY
GONE WITH LOW END CHANCE POPS EACH DAY AND SLIGHT CHANCE POPS EACH
EVENING/OVERNIGHT. TEMPERATURES EXPECTED TO BE IN THE LOW 90S BY
FRIDAY.

31

&&

.AVIATION...
18Z UPDATE...
MAIN CONCERN IN NEAR TERM IS LIKELIHOOD OF CONVECTION THIS
AFTERNOON AND EVENING. HAVE DROPPED FCST DOWN TO TEMPO 4SM TSRA BASED
ON EXPECTED COVERAGE OF CONVECTION AND ALSO TWEAKED TIMING
SOMEWHAT BASED ON TIMING OF CONVECTION LAST TWO DAYS. COVERAGE/
LIKELIHOOD SHOULD DIMINISH TO BELOW 30PCT BY 00Z AND BELOW 10PCT
BY 03Z. OTHER CONCERN IS IFR CIGS. ENTERING UNFAVORABLE TIME OF
YEAR TO SEE IFR STRATUS HOWEVER WITH RICH MOISTURE AND MODERATELY
STRONG EASTERLY LOW LEVEL FLOW...HAVE MAINTAINED BKN008 CIG 08Z-
14Z AT MOST NORTH GA AIRPORTS INCLUDING KATL. MOS GUIDANCE ALSO
INDICATING A CHANCE OF THIS THOUGH RECENT RUNS BACKING OFF A
LITTLE. NO OTHER CONCERNS WITH FCST. EAST COMPONENT EXPECTED
THROUGH 00Z MON.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF CONVECTION THIS AFTERNOON/EVENING.
MEDIUM CONFIDENCE ON IFR CIGS LATE TONIGHT. HIGH CONFIDENCE ALL
OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          83  66  82  60 /  60  50  20  10
ATLANTA         84  68  81  62 /  60  50  50  20
BLAIRSVILLE     79  60  75  60 /  50  40  20  20
CARTERSVILLE    84  66  82  64 /  50  40  60  20
COLUMBUS        88  70  85  65 /  60  50  60  20
GAINESVILLE     81  66  80  61 /  60  50  30  20
MACON           87  67  85  61 /  60  60  50  20
ROME            85  67  82  65 /  50  40  60  20
PEACHTREE CITY  84  67  82  60 /  60  50  60  20
VIDALIA         87  69  85  65 /  60  50  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....SNELSON
AVIATION...SNELSON
Hazardous weather outlook, May 31, 11:34 AM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT SAT MAY 31 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1134 AM EDT SAT MAY 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SOME STRONG STORMS WITH ISOLATED SEVERE STORMS POSSIBLE AGAIN
THIS AFTERNOON INTO EVENING...

WEATHER HAZARDS EXPECTED...
STRONG WINDS...SMALL HAIL AND FREQUENT LIGHTNING.

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ACROSS NORTH AND CENTRAL GEORGIA...GENERALLY FROM 2 PM THROUGH 10
PM. EXPECT STORMS TO DEVELOP OVER EASTERN GEORGIA AND SPREAD
WESTWARD THROUGH THIS EVENING. SOME STRONG STORMS WITH GUSTY WINDS AND
HAIL ARE EXPECTED. A FEW OF THESE STORMS COULD BECOME SEVERE WITH
DAMAGING WIND AND QUARTER SIZED HAIL. IN ADDITION...FREQUENT
LIGHTNING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SUNDAY AND MONDAY...HIGH PRESSURE SHOULD LIMIT STORM POTENTIAL TO
ONLY THE FAR WESTERN PORTIONS OF GEORGIA AND A SLIGHT CHANCE AT
THAT.

TUESDAY THROUGH FRIDAY...BETTER STORM CHANCES RETURN ACROSS THE
AREA WITH HIGHEST CHANCES IN THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 31, 1:32 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SAT MAY 31 2014

GAZ076-311800-
132 PM EDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JEFFERSON
COUNTY UNTIL 200 PM EDT...

AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WRENS TO 15 MILES SOUTHEAST OF STELLAVILLE
THE LINE OF THUNDERSTORMS WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS JEFFERSON COUNTY THROUGH 200 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE STELLAVILLE...WRENS AND STAPLETON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3315 8226 3308 8228 3296 8227 3293 8227
      3292 8228 3292 8232 3321 8252 3332 8239
      3331 8232 3326 8225 3323 8223
TIME...MOT...LOC 1732Z 339DEG 1KT 3321 8238 3312 8234
          3299 8221
Special weather statement, May 31, 2:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT SAT MAY 31 2014

GAZ074-085-311900-
234 PM EDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WASHINGTON
AND JOHNSON COUNTIES UNTIL 300 PM EDT...

AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DEEPSTEP TO 10 MILES EAST OF OCONEE...
MOVING SOUTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON AND JOHNSON COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DEEPSTEP...HEBRON AND
OCONEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3279 8276 3271 8288 3271 8296 3275 8294
      3277 8296 3283 8297 3286 8300 3287 8304
      3296 8307 3299 8305 3302 8307 3305 8305
      3310 8295
TIME...MOT...LOC 1834Z 065DEG 9KT 3307 8297 3290 8288
          3281 8280
Special weather statement, May 31, 2:56 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT SAT MAY 31 2014

GAZ061-074-085-086-097-311945-
256 PM EDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...LAURENS...JOHNSON...EMANUEL AND HANCOCK COUNTIES UNTIL
345 PM EDT...

AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LINTON TO BLUNDALE...MOVING SOUTHWEST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...LAURENS...JOHNSON...EMANUEL AND HANCOCK COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE BLUNDALE...KITE...WRIGHTSVILLE...DEEPSTEP...LINTON...
HEBRON...SPANN...OCONEE...LOVETT AND TUCKERS CROSSROAD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3266 8239 3261 8270 3263 8284 3274 8295
      3283 8297 3288 8305 3297 8307 3300 8305
      3303 8307 3307 8304 3308 8305 3306 8309
      3310 8309 3318 8299 3303 8294 3275 8270
      3273 8255 3277 8235
TIME...MOT...LOC 1856Z 040DEG 6KT 3314 8301 3298 8299
          3282 8286 3270 8275 3266 8262 3271 8238
Special weather statement, May 31, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SAT MAY 31 2014

GAZ006-007-311945-
321 PM EDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FANNIN AND
GILMER COUNTIES UNTIL 345 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EPWORTH TO 6 MILES SOUTH OF COLWELL...
MOVING NORTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FANNIN AND GILMER COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HIGDON...EPWORTH...COLWELL AND
JONES MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3491 8434 3486 8444 3479 8448 3479 8455
      3491 8452 3497 8440
TIME...MOT...LOC 1922Z 135DEG 4KT 3493 8440 3488 8448
          3482 8449

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:36 PM EDTSevere Thunderstorm WarningFFCUpson39 min
May 30, 9:17 PM EDTSpecial Weather StatementFFCPike28 min
May 30, 9:45 PM EDTSpecial Weather StatementFFCPike30 min
May 30, 10:14 PM EDTSpecial Weather StatementFFCTaylor31 min
May 31, 1:32 PM EDTSpecial Weather StatementFFCJefferson28 min
May 31, 2:34 PM EDTSpecial Weather StatementFFCWashington26 min
May 31, 2:56 PM EDTSpecial Weather StatementFFCJohnson49 min
May 31, 3:33 PM EDTSpecial Weather StatementFFCHancock42 min
May 31, 3:42 PM EDTSpecial Weather StatementFFCJohnson33 min
May 31, 4:10 PM EDTSpecial Weather StatementFFCPutnam35 min
May 31, 4:13 PM EDTSpecial Weather StatementFFCBleckley47 min
May 31, 5:02 PM EDTSpecial Weather StatementFFCWhitfield28 min
May 31, 5:15 PM EDTSpecial Weather StatementFFCCherokee30 min
May 31, 5:18 PM EDTSpecial Weather StatementFFCNewton27 min
May 31, 5:20 PM EDTSpecial Weather StatementFFCDouglas25 min
May 31, 5:31 PM EDTSpecial Weather StatementFFCCrawford29 min
May 31, 5:37 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale23 min
May 31, 5:56 PM EDTSpecial Weather StatementFFCCoweta34 min
May 31, 5:58 PM EDTSpecial Weather StatementFFCUpson32 min
May 31, 6:06 PM EDTSpecial Weather StatementFFCDouglas24 min
May 31, 6:17 PM EDTSpecial Weather StatementFFCFloyd, Polk28 min
May 31, 6:30 PM EDTSpecial Weather StatementFFCFulton30 min
May 31, 6:33 PM EDTSpecial Weather StatementFFCHarris27 min
May 31, 6:46 PM EDTSpecial Weather StatementFFCFloyd29 min
May 31, 6:56 PM EDTSpecial Weather StatementFFCCarroll34 min
May 31, 6:58 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton47 min
May 31, 7:04 PM EDTSpecial Weather StatementFFCPolk26 min
May 31, 7:15 PM EDTSpecial Weather StatementFFCTroup30 min
May 31, 7:37 PM EDTSpecial Weather StatementFFCCarroll38 min
May 31, 7:40 PM EDTSpecial Weather StatementFFCCobb, Paulding50 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.